# SDR AT0100046

- Difficulty date: January 6, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT ANGLE AT BS 180 RBL 0-44 CORRODED BEYOND LIMITS.  FABRICATED AND REPLACED ANGLE IAW DC9 SRM 51-10-03, 51-30-05, AND 53-01 FIG 1.
